MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; REGULATOR,SUCTION,CONT/INT,BARB B,OHMEDA

Medline Industries, LP MEDLINE; REGULATOR,SUCTION,CONT/INT,BARB B,OHMEDA
Catalog Number RTACIBOM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the needle on the gauge has come off.".
 
Additional Manufacturer Narrative
The account reported finding "needle on the gauge has come off." medline received two of the item for investigation and visually inspected the samples; the vendor was notified of the customer's concern, and this medline labeled product was sent to vendor for investigation.The reported issue was confirmed with the samples received.The cause was documented as "cannot determine cause w/received sample," and reportability has not changed; the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
REGULATOR,SUCTION,CONT/INT,BARB B,OHMEDA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50267795
Report Number1417592-2026-17780
Device Sequence Number16038831
Product Code KDP
UDI-Device Identifier10193489014310
UDI-Public10193489014310
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRTACIBOM
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/14/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date08/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown